×

Found 39 Documents (Results 1–39)

100
MathJax

Some random fixed point theorems for set-valued nonexpansive non-self operators. (English) Zbl 1122.47049

Takahashi, Wataru (ed.) et al., Nonlinear analysis and convex analysis. Proceedings of the 4th international conference (NACA 2005), Okinawa, Japan, June 30–July 4, 2005. Yokohama: Yokohama Publishers (ISBN 978-4-946552-27-4/hbk). 287-295 (2007).
PDF BibTeX XML Cite

Two generic results in fixed point theory. (English) Zbl 1129.47045

Jachymski, Jacek (ed.) et al., Fixed point theory and its applications. Proceedings of the international conference, Bȩdlewo, Poland, August 1–5, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 77, 215-225 (2007).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification